# SDR HALA2022053100207

- Difficulty date: April 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,711 hours, 7,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 FOUND CORROSION ON LONGITUDINAL BEAM AT AFT CABIN AT FR 74-80, STRINGER -Y1137.1 ON RH SIDE. CORRECTIVE ACTION: MAIN DECK CABIN LONGITUDINAL BEAM AT Y-1137.1, FR74 - FR80 REPLACED AS PER SRM 51-42-11 & SRM 51-71-11. (2257532)
